CSN Login
Members Online: 9

Reduced dosage

Josie60's picture
Josie60
Posts: 81
Joined: Jul 2012

I'm curious,  I'm approaching the next round of chemo. I've had some neuropathy issues. The drugs are Epirubican, oxaliplatin, and 5fu. The last round almost immediately I had problem with my leg muscles and my hands not responding. Kind of like a Charlie horse where the muscles locked up making it hard to walk.

 

The oncologist is considering changing drugs again. Has anyone else had a similar response?could a reduced dosage work?  I've had success with the lymph nodes shrinking with this combination of drugs but obviously I don't want to jeopardize my nervous system

oriontj
Posts: 390
Joined: Jul 2009

The platin drugs and Taxol deritatives are extremely hard on the nerves. My husband had really bad neuropathy in his hands and ankles. They changed the drugs. Often times the neuropathy gets a little but most of the time it doesn't. It didn't for my husband. I think they did one round of chemo too many, who knows. He passed January 11,2013 after a three and a half year battle with ec.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network